Advertisement

Archiv der Mathematik

, Volume 82, Issue 1, pp 13–15 | Cite as

Cohomological splitting of coadjoint orbits

  • A. Viña
Original paper
  • 41 Downloads

Abstract.

The rational cohomology of a coadjoint orbit \( \cal O \) is expressed as tensor product of the cohomology of other coadjoint orbits \( {\cal O}_k \) , with \( \textrm{dim}\, {\cal O}_k \) < \( \textrm{dim}\, {\cal O} \) .

Mathematics Subject Classification (2000):

53D30 53D35 57T15. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Departamento de FísicaUniversidad de OviedoOviedoSpain

Personalised recommendations